Alert archive / New York / Freeze Warnings in 2012
Freeze Warning 5, NWS Binghamton, NY
NWS Binghamton, NY issued this freeze warning at Apr 7, 2012, 2:41 PM EDT for 4 counties in New York; Lackawanna County, Luzerne County, Pennsylvania. It took effect at Apr 8, 2012, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2012, 2:41 PM EDT (18:41 UTC)
- In effect from
- Apr 8, 2012, 2:00 AM EDT
- Expired
- Apr 8, 2012, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Binghamton, NY
Counties Cayuga County, NY, Onondaga County, NY, Seneca County, NY, Yates County, NY, Lackawanna County, PA, Luzerne County, PA
The radar
The Binghamton radar (KBGM), 36 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1813 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
526 WWUS71 KBGM 071841 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 241 PM EDT SAT APR 7 2012 NYZ015>018-PAZ044-047-081300- /O.NEW.KBGM.FZ.W.0005.120408T0600Z-120408T1300Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-LACKAWANNA-LUZERNE- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...SCRANTON...WILKES-BARRE...HAZLETON 241 PM EDT SAT APR 7 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. * LOCATIONS...THE FINGER LAKES REGION OF NEW YORK...AND THE WYOMING AND LACKAWANNA VALLEYS OF NORTHEASTERN PENNSYLVANIA. * TEMPERATURES...DROPPING INTO THE 25 TO 30 DEGREE RANGE BY DAYBREAK SUNDAY. * TIMING...LATE TONIGHT AND EARLY SUNDAY MORNING. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO WARM WEATHER IN MARCH...WILL BE VULNERABLE TO BELOW FREEZING TEMPERATURES THROUGH EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MJ
2 follow-up statements
716 WWUS71 KBGM 080202 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 1002 PM EDT SAT APR 7 2012 NYZ015>018-PAZ044-047-081300- /O.CON.KBGM.FZ.W.0005.120408T0600Z-120408T1300Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-LACKAWANNA-LUZERNE- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...SCRANTON...WILKES-BARRE...HAZLETON 1002 PM EDT SAT APR 7 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * LOCATIONS...THE FINGER LAKES REGION OF NEW YORK...AND THE WYOMING AND LACKAWANNA VALLEYS OF NORTHEASTERN PENNSYLVANIA. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT AND EARLY SUNDAY MORNING. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO WARM WEATHER IN MARCH...WILL BE VULNERABLE TO BELOW FREEZING TEMPERATURES THROUGH EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
638 WWUS71 KBGM 080729 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 329 AM EDT SUN APR 8 2012 NYZ015>018-PAZ044-047-081300- /O.CON.KBGM.FZ.W.0005.000000T0000Z-120408T1300Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-LACKAWANNA-LUZERNE- 329 AM EDT SUN APR 8 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...THE FINGER LAKES REGION OF NEW YORK...AND THE WYOMING AND LACKAWANNA VALLEYS OF NORTHEASTERN PENNSYLVANIA. * TEMPERATURES...IN THE LOW TO MID 30S. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO WARM WEATHER IN MARCH...WILL BE VULNERABLE TO BELOW FREEZING TEMPERATURES THROUGH EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this freeze warning went out at Apr 7, 1:53 PM EDT, 48 minutes earlier.
Area forecast discussion, Apr 7, 1:53 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
153 PM EDT SAT APR 7 2012
.SYNOPSIS...
HIGH PRESSURE OVER CENTRAL ONTARIO WILL CONTINUE TO PROVIDE MOSTLY
CLEAR SKIES AND SEASONABLE TEMPERATURES TODAY. HIGH TEMPERATURES
WILL WARM INTO THE LOWER TO MIDDLE 50S WITH BREEZY NORTHWEST
WINDS PREVAILING THROUGH THE AFTERNOON. CLEAR AND COOL CONDITIONS
WILL CONTINUE ONCE AGAIN TONIGHT AS SKIES REMAIN CLEAR AND WINDS
WEAKEN. SLIGHTLY WARMER TEMPERATURES ARE EXPECTED ON SUNDAY BEFORE
UNSETTLED WEATHER RETURNS TO CENTRAL NEW YORK AND NORTHEASTERN
PENNSYLVANIA BY MONDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
930 AM UPDATE... FCST IS RIGHT ON TRACK ATTM...SO ONLY COSMETIC
CHGS WERE MADE.
ANOTHER DRY BREEZY DAY ON TAP...AS THIS MRNG'S 12Z SNDGS SHOW VERY
GOOD MIXING POTENTIAL NEAR MAX HTG THIS AFTN. RFW WILL REMAIN IN
TACT ACRS NE PA/WRN CATSKILL ZNS...WITH AN SPS COVERING THINGS
ELSEWHERE IN THE FA. MORE SPECIFIC INFO IN THE FIRE WX SECTION
BELOW.
SATELLITE LOOPS SHOW SOME SC HEADING SWD FROM SRN QUE/NERN NY/NRN
NEW ENG ATTM...ASSOCD WITH ANOTHER VORT LOBE ROTATING ARND THE
CANADIAN MARITIME UPPER LOW. WE THINK SOME OF THIS CLDNS WILL MAKE
IT TO THE WRN CATSKILLS THIS AFTN/EARLY EVE...BUT CONDS SHOULD
REMAIN QUITE DRY FARTHER W. MINOR TWEAKS WERE MADE TO THE SKY
GRIDS TO COVER THIS SCENARIO...BUT BOTTOM LN...EVEN IN OUR FAR ERN
ZNS...PTLY TO MSTLY SUNNY SKIES ARE EXPECTED.
BASED ON OBSERVED 925/850 MB TEMPS IN THE 12Z RAOBS...NEARLY FULL
SUN...AND LITTLE ANTICIPATED THERMAL ADVECTION LATER TODAY...OUR
FCST MAX TEMPS LOOK GOOD (UPPER 40S-MID 50S MOST OF THE CWA)...AND
WE BASICALLY RAN WITH THESE VALUES.
PREV DISC... 0640 AM UPDATE....
FORECAST WELL ON TRACK THIS MORNING...JUST SOME MINOR
ADJUSTMENTS NEEDED FOR LATEST TEMP/DEW POINT TRENDS.
EARLIER NEAR TERM DISCUSSION...
A VERY QUIET START TO THE WEEKEND EARLY THIS SATURDAY MORNING AS
HIGH PRESSURE EXTENDING FROM CENTRAL MICHIGAN NORTH INTO ONTARIO
CONTINUES TO INFLUENCE OUR REGION. LATEST IR SATELLITE SHOTS SHOW
MOSTLY CLEAR SKIES ACROSS THE AREA THIS MORNING...WHICH COMBINED
WITH WEAK NEAR SURFACE WINDS...HAS ALLOWED EARLY MORNING TEMPS TO
FALL INTO THE UPPER 20S ACROSS A GOOD PORTION OF THE AREA. A
FREEZE WARNING REMAINS IN EFFECT FOR THE NORTHERN FINGER LAKES AND
WYOMING VALLEY REGION OF NE PA THROUGH 9 AM.
DESPITE HIGH PRESSURE REMAINING IN CONTROL TODAY...WE ARE NOT
TOTALLY OUT OF THE WOODS WITH REGARDS TO WEATHER CONCERNS AS
INCREASING NORTHWESTERLY WINDS WILL COMBINE WITH DRY LOW-LEVEL
CONDITIONS TO RESULT IN A FAVORABLE SETUP FOR THE SPREAD OF WILD
FIRES THIS AFTERNOON /PLEASE SEE FIRE WX SECTION BELOW FOR
SPECIFICS/. SUSTAINED WINDS OF 15-20 KTS WITH HIGHER GUSTS ARE
EXPECTED BY AFTERNOON AS A TIGHT PRESSURE GRADIENT REMAINS OVER
THE AREA. QUICK LOOK AT SEVERAL BUFKIT SOUNDINGS SHOW NEARLY DRY
ADIABATIC LOW-LEVEL LAPSE RATES THROUGH ROUGHLY 850 MB WHICH WILL
SUPPORT FAVORABLE MIXING AND THE TRANSPORT OF HIGHER MOMENTUM AIR
TO THE SURFACE AS DAYTIME HEATING COMMENCES. ASIDE FROM
FIRE WX CONCERNS...EXPECT MOSTLY CLEAR SKIES TODAY WITH TEMPS
RANGING FROM NEAR 50 ACROSS THE FINGER LAKES AND CATSKILLS...TO
LOWER 50S ACROSS THE TWIN TIERS AND POINTS SOUTH.
BY TONIGHT...HIGH PRESSURE ACROSS EASTERN ONTARIO WILL BEGIN TO
RETREAT INTO NORTHWESTERN QUEBEC AS LOW PRESSURE OVER CENTRAL
MANITOBA BEGINS TO SLIDE EAST. AS HIGH PRESSURE RETREATS
NORTH...SURFACE RIDGING WILL EXTEND DIRECTLY SOUTH OVER THE
FORECAST AREA WHICH WILL RESULT IN THE CONTINUATION OF CLEAR
SKIES NEARLY CALM OVERNIGHT WINDS. UNDER THIS SCENARIO...ANOTHER
NIGHT OF SUBFREEZING TEMPS IS EXPECTED WITH OVERNIGHT LOWS ONCE
AGAIN FALLING INTO THE UPPER 20S ACROSS MUCH OF THE REGION.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
SUNDAY IS SHAPING UP TO BE THE BEST DAY FOR THE FORESEEABLE
FUTURE AS A DEEP POLAR VORTEX ACROSS THE CANADIAN MARITIMES BEGINS
TO RETROGRADE WEST WITH TIME. THIS FEATURE WILL BEGIN ITS WESTWARD
PROGRESSION AS NORTHERN STREAM SHORTWAVE ENERGY SLIDING SOUTHEAST
FROM THE NORTHERN GREAT LAKES BEGINS TO UNDERCUT THE CANADIAN
MARITIMES UPPER LOW. AS THIS OCCURS...SFC LOW PRESSURE WILL ALSO
SLIDE SOUTHEAST ACROSS EASTERN ONTARIO WHICH WILL PASS A WEAK COLD
FRONT THROUGH OUR AREA LATE SUNDAY AFTERNOON. PRIOR TO PASSAGE
HOWEVER..WEAK THERMAL RIDGING WILL EXTEND NORTH AHEAD OF THE FRONT
WHICH WILL ALLOW TEMPS TO WARM INTO THE MID TO UPPER 50S AS ANY
PRECIP IS EXPECTED TO HOLD OFF TO AT LEAST SUN NGT/EARLY MON.
THINGS REALLY BEGIN TO TAKE A TURN FOR THE WORSE SUN NGT/EARLY MON
AS THE RETROGRADING LOW TAKES UP POSITION ACROSS CENTRAL QUEBEC.
THROUGH MIDWEEK...SEVERAL INDIVIDUAL SHORTWAVE IMPULSES WILL SLIDE
SOUTHEAST ACROSS OUR REGION KEEPING THE CHANCE FOR AT LEAST CHANCE
POPS EVERYDAY AS THE UPPER LOW CONTINUES TO SPIN ACROSS EASTERN
CANADA. DIFFICULT AT THIS POINT TO JUDGE TIMING OF INDIVIDUAL
WAVES BUT ITS FAIR TO SAY THAT THE SHORT TERM PERIOD WILL BE
MARKED BY HIGHLY UNSETTLED WEATHER AND BELOW NORMAL TEMPS.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
300 AM UPDATE...CURRENT FORECAST IN GOOD SHAPE JUST REMOVED
SLIGHT CHC POPS THURSDAY NIGHT THROUGH FRIDAY NIGHT. MODELS
INDICATE SFC HIGH PRES WILL BUILD SOUTH FROM EASTERN CANADA DURING
THIS PERIOD AND SHIFT THE PERSISTENT NEW ENGLAND SURFACE LOW INTO
THE CANADIAN MARITIMES.
3 PM UPDATE...
UNSETTLED AND COOLER THAN NORMAL WITH A LARGE EAST COAST UPPER
LEVEL TROF. THIS TROF STAYS NEARLY STATIONARY INTO FRIDAY. THE GFS
IS AS USUAL FASTER THAN THE ECMWF ABOUT PUSHING IT EAST AND
BRINGING IN THE RIDGE LATE IN THE WEEK. ECMWF USUALLY CORRECT AND
WILL HAVE TO WAIT UNTIL THE WEEKEND FOR A BREAK IN THE WET COOL
WEATHER. CHANCE POPS MON NGT TO WED THEN SLIGHT CHANCE THE REST OF
THE WEEK. WITH NIGHTTIME LOWS IN THE UPPER 20S AND LOWER 30S
PRECIP TYPE WILL BE MOSTLY RAIN IN THE AFTERNOON AND A MIX AT
OTHER TIMES. WITH NO GOOD SOURCE REGION FOR MOISTURE TOTAL QPF
AMOUNTS SHOULD BE UNDER AN INCH MOST OF THE AREA.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
2 PM UPDATE...
VFR THROUGH THE END OF THE TAF PERIOD. MAIN CONCERN CONTINUES TO
BE THE WIND WITH MOST OF THE TERMINALS GUSTING INTO THE 20-25 KT
RANGE AS OF THIS TYPING OUT OF THE NORTHWEST. WHILE LLWS IS NOT A
CONCERN...WE HAVE GOTTEN REPORTS OF SVR TURBULENCE AT KBGM DUE TO
EVEN STRONGER WINDS JUST OFF THE SURFACE. EXPECT THROUGH THIS
AFTERNOON SUSTAINED WINDS AROUND 15 KTS...WITH GUSTS TO 30 ACROSS
THE SOUTHERN TERMINALS BUT CLOSER TO 25 KTS ACROSS THE NORTH.
WINDS DECOUPLE TO AROUND 5 KTS OR LESS AFTER 23Z.
ASIDE FROM WINDS...AN AREA OF CLOUDS ACROSS NORTHERN NEW YORK
WILL MOVE THROUGH KRME/KSYR/KBGM THROUGH EARLY EVENING BEFORE
DISSIPATING. EXPECT CIGS AROUND 7KFT...WITH THE BEST SHOT AT A BKN
OR EVEN OVC DECK AT KRME...WITH MUCH LESS OF AN IMPACT AT KBGM AND
EVEN KSYR. ELSEWHERE SKC IS EXPECTED.
ON SUNDAY WINDS WON'T BE QUITE AS STRONG AS TODAY...BUT STILL
NORTHWEST WINDS WILL BE AROUND 12 KTS WITH GUSTS TO 20 KTS
POSSIBLE AFTER 15Z.
.OUTLOOK...
MON-WED...MVFR/IFR RESTRICTIONS PSBL IN -SHRA/-SHSN.
THUR...VFR.
&&
.FIRE WEATHER...
940 AM SAT UPDATE... 12Z ALY/BUF SNDGS CONFIRM THE POTENTIAL TO
MIX VERY DRY AIR DOWN TO THE SFC THIS AFTN. MEAN MIXING HGTS
BETWEEN THE TWO RAOBS ARE GENERALLY IN THE 825-850 MB LYR...AND
THIS WOULD EASILY YIELD SFC DEW PTS IN THE TEENS COINCIDENT WITH
MAX HTG...POSSIBLY EVEN UNDER 10F SOME AREAS. STEEP LOW-LVL
LR'S/ENVIR FLOW IN THE LOWEST 2 KM ALSO INCREASE CONFIDENCE IN
WIND GUSTS OF 20-25 KT WITHIN THE RFW AREA.
BOTTOM LN...RFW WILL REMAIN IN TACT...AND WE'LL ALSO FRESHEN UP
THE SPS FOR THE REST OF THE CWA.
PREV DISC... 4AM UPDATE...ELEVATED FIRE WX CONCERNS ARE
ANTICIPATED TODAY AS INCREASING NORTHWEST WINDS COMBINE WITH DRY
LOW-LEVEL CONDITIONS. BY LATE MORNING/AFTERNOON...20 FT WINDS OF
15-25 MPH ARE EXPECTED...WITH GUSTS AS HIGH AS 30 MPH LIKELY. FOR
NOW BEST RED FLAG POTENTIAL WILL REMAIN ACROSS NE PA AND THE
CATSKILL MOUNTAINS...WHERE A RED FLAG WARNINGS HAVE BEEN ISSUED.
ACROSS THE REMAINDER OF CENTRAL NY...WINDS WILL LIKELY REMAIN JUST
SHY OF RED FLAG CRITERIA...AND AN SPS STATEMENT HAS BEEN ISSUED TO
ADDRESS THESE CONCERNS. BY SUNDAY...20 FOOT WINDS WILL BE SLIGHTLY
LOWER AS THE PRESSURE GRADIENT BEGINS TO WEAKEN. THAT
SAID...CANNOT TOTALLY RULE OUT ISOLATED RED FLAG CONDITIONS FROM
BEING MET IN NE PA...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH AT THIS
POINT TO ISSUE A FIRE WEATHER WATCH.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR PAZ038>040-
043-044-047-048-072.
NY...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR NYZ046-057-
062.
&&
SYNOPSIS...CMG
NEAR TERM...CMG/MLJ
SHORT TERM...CMG
LONG TERM...RRM/TAC
AVIATION...HEDEN
FIRE WEATHER...Hazardous weather outlook, Apr 7, 3:45 AM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 345 AM EDT SAT APR 7 2012 NYZ015>018-080745- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA- 345 AM EDT SAT APR 7 2012 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. IN ADDITION...DRY AND BREEZY WEATHER WILL RESULT IN ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON. ALL ARE ENCOURAGED TO TAKE PROPER PRECAUTIONS TO PREVENT THE START AND SPREAD OF ANY WILD FIRES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OVERNIGHT TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL BELOW FREEZING SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-022>025-036-037-044-045-055-056-080745- NORTHERN ONEIDA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-MADISON- SOUTHERN ONEIDA-CORTLAND-CHENANGO-TIOGA-BROOME- 345 AM EDT SAT APR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. DRY AND BREEZY WEATHER WILL RESULT IN ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON. ALL ARE ENCOURAGED TO TAKE PROPER PRECAUTIONS TO PREVENT THE START AND SPREAD OF ANY WILD FIRES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ046-057-062-080745- OTSEGO-DELAWARE-SULLIVAN- 345 AM EDT SAT APR 7 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ038>040-043-048-072-080745- BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-PIKE-SOUTHERN WAYNE- 345 AM EDT SAT APR 7 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ044-047-080745- LACKAWANNA-LUZERNE- 345 AM EDT SAT APR 7 2012 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OVERNIGHT TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL BELOW FREEZING SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 7, 9:58 AM EDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 958 AM EDT SAT APR 7 2012 NYZ009-015>018-022>025-036-037-044-045-055-056-072200- BROOME-CHEMUNG-CHENANGO-CORTLAND-MADISON-NORTHERN ONEIDA-ONONDAGA- SCHUYLER-SENECA-SOUTHERN CAYUGA-SOUTHERN ONEIDA-STEUBEN-TIOGA- TOMPKINS-YATES- 958 AM EDT SAT APR 7 2012 ...ELEVATED BRUSH AND GRASS FIRE THREAT IN PLACE AGAIN TODAY... VERY DRY CONDITIONS ACROSS CENTRAL NEW YORK WILL CREATE AN ELEVATED RISK OF BRUSH AND GRASS FIRES THIS AFTERNOON. WINDS ARE EXPECTED TO REACH THE 15 TO 25 MPH RANGE. THE NEW YORK STATE DEPARTMENT OF ENVIRONMENTAL CONSERVATION HAS RATED THE FIRE DANGER AS HIGH TODAY IN MOST OF CENTRAL NEW YORK. PLEASE ADHERE TO ALL STATE AND LOCAL BURN BANS. MJ
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:17 AM EDT | Red Flag Warning | BGM | 16 hr | |
| Apr 7, 2:36 PM EDT | Fire Weather Watch | BGM | 13 hr |
Nearby
Freeze Warnings in New York, 2012Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.